# SDR TWAA9815312

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND STRINGER 2L CRACKED AT BOTH SIDE FLANGES AT STA 200.  REPLACED LONGERON MFG PART NR 5911406-13, USING FASTENERS PER SRM 51-30-0.
